# SDR UIEA2016062700483

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 9750304003
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE STRUT, THERMAL SWITCH DUCT LEAK DETECTOR, TS238, FOUND BROKEN.  NACELLE STRUT, REPLACED THE THERMAL SWITCH DUCT LEAK DETECTOR, TS238, IAW 26-18-01 AND TESTED IAW 26-18-01.
